# SDR 01FDEA00246

- Difficulty date: March 31, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19360
- Aircraft time: 62,426 hours, 48,927 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ctr Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE CTR FUEL TANK AFT WEB FOUND CORRODED ON THE AFT FACE FROM LBL 15 TO LBL 18, 6-8 IN UP FROM BOTTOM OF TANK.  *S/D*  REPAIRED REAR SPAR WEB PER IAW FEDEX EA 7-5710-57223.
